Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CB07

F*ck it im going on Accutane!!!!!

Recommended Posts

I feel like time is running out. So Im just going to go with Accutane.

:redface:

Share this post


Link to post
Share on other sites

Questions on accutane.

Do I have to wait to use accutane, since I was using retin-a-micro and tazorac?

Does accutane gives you dry mouth when exercising?

Share this post


Link to post
Share on other sites

I'm not an accutane user or expert or anything, but I'll try to help... especially since I've been thinking of going on it too if all doesn't work out in a few months.

1. Tazorac and Retin-A-Micro are only topical retinoids, so I don't think you'll need to wait.

2. I think accutane would give you a dry mouth even if you're not exercising. lol, I don't really know about this one, actually. But common a common side effect is dry lips and they could probably be related, but I've never heard of anyone getting a dry mouth before.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×